On Symplectic Fillings
Algebr. Geom. Topol. 4 (2004), 73-80.
In this note we make several observations concerning symplectic fillings. In particular we show that a (strongly or weakly) semi-fillable contact structure is fillable and any filling embeds as a symplectic domain in a closed symplectic manifold. We also relate properties of the open book decomposition of a contact manifold its possible fillings. These results are also useful in showing the contact Heegaard Floer invariant of a fillable contact structure do not vanish, see , and property P for knots, see .
You may download a pdf version of this paper.
You may download the published version of this paper. (Access may be restricted.)
You may download the version of this paper at the arxiv.
This paper has been reviewd in math reviews. (Access may be restricted.)
Return to my home page.